About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 182831, 19 pages
http://dx.doi.org/10.1155/2011/182831
Research Article

Existence Theory for Pseudo-Symmetric Solution to 𝑝 -Laplacian Differential Equations Involving Derivative

1School of Mathematics and Physics, XuZhou Institute of Technology, Xuzhou, Jiangsu 221008, China
2College of Sciences, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China

Received 19 November 2010; Accepted 2 May 2011

Academic Editor: Yuri V. Rogovchenko

Copyright © 2011 You-Hui Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We all-sidedly consider a three-point boundary value problem for 𝑝 -Laplacian differential equation with nonlinear term involving derivative. Some new sufficient conditions are obtained for the existence of at least one, triple, or arbitrary odd positive pseudosymmetric solutions by using pseudosymmetric technique and fixed-point theory in cone. As an application, two examples are given to illustrate the main results.